# SDR UIEA2018031300386

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,178 hours, 18,506 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Light
- Condition: No Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER MOVEMENT OF IGNITION SWITCH FROM AUTO TO GROUND,  DID NOT OBSERVE VALVE LIGHT ILLUMINATE.  ENGINE STARTED NORMAL.  PERFORMED ENGINE MOTORING, IAW AMM 71-00-00, ALL INDICATIONS AND LIGHTS OPS CHECKED NORMAL,  NO FAULTS FOUND.
